Couldn't find what you looking for?

TRY OUR SEARCH!

total thyroidectomy 2 months ago due to Graves disease, 3x since, I have experienced, edema of both eyelids, itching and redness, I am on Synthroid 0.1mg po/daily. The symptoms dissipate after about 2 days.Anyone post Thyroid removal ever have this happen??Any ideas what could be causing my symptoms?

Loading...

You may need to let the doctor know of your symptoms.  If you had radioactive iodine, it tends to make eye problems worse.  Eye problems can be worse with patients who smoke, even if the hyperthyroidism is cured.  Prednisone, a steroid, may be prescribed to reduce your eye swelling and irritation.  

You may need to tape your eyes closed when you are sleeping to help prevent your eyes from becoming dry.  Try wearing sunglasses and using moisturizing eye drops to help  with the dryness as well.  Hopefully these interventions will help you; many patients with a thyroidectomy can have the symptoms you described.

 

 

Reply

Loading...


That use to happen to me many years ago. If i allow my dr to put me on a higher does it affect my eyes to cause them to burge out more. the smoking do not help at all. I get sharp shooting pains in my eyes if i go more than two days w/o taking my meds, when i eat spicy foods i have an reaction in my back. My legs look like elephant skin, if im sitting and my legs are pressed against the chair it leaves dents in my legs, my skin is so think on my legs that i have to sit in the tube two times a month and really scrap them with a knife.I have so many issue with my graves n pretibial myxedema
Reply

Loading...